Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stinging, burning sensation after using veet hair removal cream. How to remove scars and boils formed after shaving?

Hi doctor, several days ago i have used Veet hair removal cream on my legs, then after 2 minutes, it started stinging and burning sensation was so strong. I tried to shave it right away with the veet spatula but aside from the hair not coming off, it started bleeding at some areas. It was so painful, my legs looked like it has large boils on it after and putting any clothing that clings to the skin was a torture. the pain has subsided now and also the boils has gone but im left with tiny scars where the hair were. I havent wore anything aside from trousers since then due to embarrassment. Will the scars go away doc?and what can i use to prevent the scars from staying permanent?many thanks and regards
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  1222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Dec 2013
It seem that you have developed post inflammatory hyper-pigmentation or PIH. Do not apply any home remedies which can aggravate the situation. You can apply creams such as Azelaic acid, glycolic acid and kojic acid can be used to reduce the pigmentation under dermatological supervision.
You can also go for latest treatment including chemical peeling under dermatological supervision. Use a good quality moisturizing cream 3 times a day. Protect yourself from direct sunlight. DO not worry you will be alright soon.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor